IJPAM: Volume 16, No. 1 (2004)

AN INTEGRAL FORMULA FOR COMPACT
SUBMANIFOLDS IN $R^m$

Mihriban Külahci (Alyamaç)$^1$, Mahmut Ergüt$^2$, Mehmet Bektas$^3$
$^{1,2,3}$Department of Mathematics
Firat University
Elazig, 23119, TURKEY
$^1$e-mail: malyamac@firat.edu.tr
$^2$e-mail: mergut@firat.edu.tr
$^3$e-mail: mbektas@firat.edu.tr


Abstract.In this paper, we obtained an integral formula for compact submanifold in $R^{m}.$

Received: July 20, 2004

AMS Subject Classification: 53C40

Key Words and Phrases: compact manifold

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 16
Issue: 1